MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM1172
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented to hospital for an implant procedure.During the procedure, while connecting the lead to the pacemaker, a fault was identified with the pacemaker set screw upon tightening.The pacemaker was not used and replaced on (b)(6) 2026.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of the v setscrew mechanism being faulty was not confirmed.During ate testing the v setscrew was tightened without any complications and the device was analyzed.The device passed the ate test indicating normal output.The setscrew was normal and not stripped.The cause of the v setscrew mechanism problem could not be determined.

Brand Name
ENDURITY MRI PACEMAKER, SR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24634607
Report Number2017865-2026-05700
Device Sequence Number12910455
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)P000241488(17)270331
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1172
Device Lot NumberP000241488
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown